# SDR UALA2013061404144

- Difficulty date: June 13, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,997 hours, 23,351 cycles
- Engine: Pwa PW2040
- System (JASC): 2300 · Communications System
- Part: Psu
- Part number: 17N35108
- Condition: Damaged
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSU PANEL ABOVE 2L CREW SEAT DAMAGED.  REPLACED PANEL ASSY.
